Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone experience this on SSRI's?

Posted by Debby on August 2, 1999, at 22:46:44

In reply to Re: Anyone experience this on SSRI's? , posted by Kelly on June 20, 1999, at 16:22:02

> > Sounds more like the birth control pills to me. The loss of your period, the lactation, the weight shift, all of that sounds hormonal. Have you tried going off the pill during this period?
> Whoops I guess I didn't mention it, but I went off them in Nov before I saw an endocrinologist and have been off them ever since. Actually, none of the sickness happened until I had been off them.

I too had a similar problem when stopped my birth control shots. I had had adverse reactions to zyban. Thinking ridding myself all off chemicals in my system would help, I stopped my shots. Big mistake. Lactation, swelling, weight gain, and got to relive all the wonderful side effects I had with the zyban. Got back on the shots, things have improved greatly. No longer do I lose my mind, just my keys! I've stopped lactating, the weight is under control and though I still have aniexty attacks now and then, they have lessened. Suggestion: Go back on the b.c.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Debby thread:7553